MAUDE Adverse Event Report: HL CORP (SHENZHEN) DRIVE; KNEE WALKER

HL CORP (SHENZHEN) DRIVE; KNEE WALKER
Model Number 790
Medical Device Problem Code Solder Joint Fracture (2324)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879)
Date of Event 01/30/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss is the initial importer of the device which is a knee walker.This report is being tendered in an overabundance of caution in response to an mdr regression analysis.The device's seat post failed which caused the customer to fall.She hit her head and received a minor concussion.Since this incident a design change under pc#297 (2016/2017) has addressed the seat post issue.The serial number provided shows that the unit was manufactured in 2013, prior to the changes.

Brand Name
DRIVE
Common Device Name
KNEE WALKER
Manufacturer (Section D)
HL CORP (SHENZHEN)
3rd industrial park
bitou village song gang town
baon district, shenzhen guangdong, 51810 5
CH  518105
MDR Report Key10043976
Report Number2438477-2017-00090
Device Sequence Number11526442
Product Code ITJ
UDI-Device Identifier00822383183589
UDI-Public822383183589
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2020
Report Date (Section F) 05/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number790
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/11/2020
Device Age4 YR
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA05/11/2020